# SDR FDEA200901200268

- Difficulty date: January 20, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 27,547 hours, 18,483 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083081
- Part serial: 1237
- Condition: Failed
- Location: Airspeed
- Part time: 5,582 hours, 4,158 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

F/O AIRSPEED INDICATOR FAILED: NEEDLE STOPPED AT 200 KTS AND OFF FLAG, RESTORED THEN SECOND FAILURE AT 250 KTS AND OFF FLAG.  REMOVED AND REPLACED NR 2 AIRSPEED INDICATOR.  SYS CKS NORMAL.  NO LEAKS NOTED IAW 727 M/M 34-12-000-5.  PREMATURE REMOVAL/INSTALLATION OFF MFG 2083-08-1 POS P2 SRL 1237 ON MFG 2083-12-1 SRL RM063 TAG 702207.
